The Annals of Probability
- Ann. Probab.
- Volume 24, Number 2 (1996), 559-598.
Hydrodynamic limits for one-dimensional particle systems with moving boundaries
We analyze a new class of one-dimensional interacting particle systems featuring random boundaries with a random motion that is coupled to the local particle density. We show that the hydrodynamic limiting behavior in these systems corresponds to the solution of an appropriate. Stefan (free-boundary) equation and describe some applications of these results.
Ann. Probab., Volume 24, Number 2 (1996), 559-598.
First available in Project Euclid: 11 December 2002
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Chayes, L.; Swindle, G. Hydrodynamic limits for one-dimensional particle systems with moving boundaries. Ann. Probab. 24 (1996), no. 2, 559--598. doi:10.1214/aop/1039639355. https://projecteuclid.org/euclid.aop/1039639355